My righthand eye was operated april 2013 and I started having sudden pain back in my head in december and I am still experiencing the pain what do I do? Iteh.
Please, get off the computer right now and call your doctor. Unexplained head pain should always be investigated, and the only person who can safely tell you what's causing it and what should be done about it is a doctor who reviews your medical history, discusses your symptoms with you, and examines you - in person .
Good luck, John Claude Krusz and Teri Robert
About Ask the Clinician :
Dr. Krusz is a recognized expert in the fields of headache and Migraine treatment and pain treatment. Each week, he and Lead Expert Teri Robert, team up to answer your questions about headaches and Migraines. You can read more about Dr. Krusz or more about Teri Robert .
If you have a ...
We've known for a long time that if you're going to stop taking opioids, it's usually best to taper off gradually to prevent severe withdrawal symptoms. But now, there's another very good reason not to abruptly stop taking opioid medications – it can actually increase your sensitivity to pain. A recent study conducted by the Department of Neurophysiology at the Center for Brain Research at the Medical University of Vienna in Austria has found that the sudden withdrawal of opioids leads to the long-term activation of pain impulses being sent to the brain. It creates a kind of memory trace in the pain system. They knew that sustained pain can set up a cycle of increased pain sensitivity, but the researchers were surprised to discover that the abrupt withdrawal of opioids does something very similar by increasing the concentration of calcium ions in the nerve cells of the spinal cord. On the positive side, the research team also discovered that i...
You should knowAnswers to your question are meant to provide general health information but should not replace medical advice you receive from a doctor. No answers should be viewed as a diagnosis or recommended treatment for a condition. Content posted by community members does not necessarily reflect the views of Remedy Health Media, which also reserves the right to remove material deemed inappropriate.